# SDR IPXA2016022800028

- Difficulty date: February 5, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC83605
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT HOZONTAL L/E SKIN HAS CORROSION AT BS XFS103.300.  ACCOMPLISHED BLEND REPAIR ON LT HORIZONTAL L/E SKIN BS XFS 103.300 IAW SRM 51-21-01 AND SRM 55-00-00.
